uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A scaling limit process for the age-reproduction structure in a Markov population
Carleton University, Ottawa ON, Canada.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Analysis and Probability)
2000 (English)In: Markov Processes and Related Fields, ISSN 1024-2953, Vol. 6, 397-428 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 6, 397-428 p.
National Category
Mathematics
Research subject
Mathematical Statistics
Identifiers
URN: urn:nbn:se:uu:diva-320066OAI: oai:DiVA.org:uu-320066DiVA: diva2:1088637
Available from: 2017-04-13 Created: 2017-04-13 Last updated: 2017-04-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Kaj, Ingemar
By organisation
Department of Mathematics
In the same journal
Markov Processes and Related Fields
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 141 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf